New Calderón–Zygmund decomposition for Sobolev functions

Volume 121 / 2010

N. Badr, F. Bernicot Colloquium Mathematicum 121 (2010), 153-177 MSC: Primary 42B20; Secondary 46E35. DOI: 10.4064/cm121-2-1

Abstract

We give a new Calderón–Zygmund decomposition for Sobolev spaces on a doubling Riemannian manifold. Our hypotheses are weaker than those of the already known decomposition which used classical Poincaré inequalities.

Authors

  • N. BadrUniversité de Lyon; CNRS
    Université Lyon 1
    Institut Camille Jordan
    43 boulevard du 11 Novembre 1918
    F-69622 Villeurbanne Cedex, France
    e-mail
  • F. BernicotUniversité de Paris-Sud
    F-91405 Orsay Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image